# SDR 2000ZZZX699

- Difficulty date: October 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812TC
- Make and model: Doug DC-8F-55
- Aircraft serial: 45764
- System (JASC): 7130 · Engine Fireseals
- Part: Heat Shield
- Condition: Cracked
- Location: Nr 1 Engine
- Part time: 55,626 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE HEAT SHIELD FOR  MAIN FUEL LINE CRACKED.  STOP DRILLED CRACK, NDT TO ASSURE CRACK HAD BEEN STOPPED.   WELDED ACCORDING TO MIL-STD-2219.  NDT WELD NO FLAWS PER EO 99-136 WITH APPROVED 8110-3 DATED 8-25-99.  REF:  ZANTOP INTERNATIONAL AIRLINES, INC., ZIAA.  (X)
